# SDR SWAA2022021157990

- Difficulty date: January 3, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LOCATED BS727E; RBL13.84 AND WL156 AT AFT CARGO COMPARTMENT ; 2021-576318 / [01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101U102020; DUE DATE: 01-JUN-22.; [02] TOOL USED: ELECTRONIC CALIPER; P/N: 500-196-30; S/N: A21033416; DUE DATE: 07-OCT-22.; [03] PERFORMED REPAIR CARGO TRACK LOCATED BTW BS727D TO BS767; RBL13.84 AND WL156 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND DWG# 146A7500 SHEET: 62 REV: - SEE INDIVIDUAL SING-OFF BELOW.; [04] PERFORMED REPAIR CARGO TRACK LOCATED BTW BS727D TO BS767; RBL13.84 AND WL156 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND DWG# 146A7500 SHEET: 62 REV: - SEE INDIVIDUAL SING-OFF BELOW. RII
